# SDR AALA202104289002

- Difficulty date: April 27, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 77,748 hours, 10,040 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE EICAS ON DESCENT. NO SMOKE DETECTED ON VISUAL INSPECTION. DID NOT FIND EICAS MESSAGE OR FDE FAULTS FOR 'LAVATORY SMOKE' EICAS MESSAGE ON GROUND. NO MAINTENANCE ACTION REQUIRED IAW. FIM 26-14 TASK 808.
